Erratum

Integral points and effective cones of moduli spaces of stable maps (Duke Mathematical Journal (2003) 120 (577-599))

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)205-206
Number of pages2
JournalDuke Mathematical Journal
Volume125
Issue number1
DOIs
StatePublished - Oct 1 2004

Fingerprint

Stable Map
Integral Points
Moduli Space
Cone

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erratum : Integral points and effective cones of moduli spaces of stable maps (Duke Mathematical Journal (2003) 120 (577-599)). / Hassett, Brendan; Tschinkel, Yuri.

In: Duke Mathematical Journal, Vol. 125, No. 1, 01.10.2004, p. 205-206.

Research output: Contribution to journalArticle

@article{d9ae477c57c0437c9c95d76133e9c1f1,
title = "Erratum: Integral points and effective cones of moduli spaces of stable maps (Duke Mathematical Journal (2003) 120 (577-599))",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2004",
month = "10",
day = "1",
doi = "10.1215/S0012-7094-04-12516-3",
language = "English (US)",
volume = "125",
pages = "205--206",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - Erratum

T2 - Integral points and effective cones of moduli spaces of stable maps (Duke Mathematical Journal (2003) 120 (577-599))

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2004/10/1

Y1 - 2004/10/1

UR - http://www.scopus.com/inward/record.url?scp=7544247546&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=7544247546&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-04-12516-3

DO - 10.1215/S0012-7094-04-12516-3

M3 - Article

VL - 125

SP - 205

EP - 206

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -